Logo eprints

Conditionally identically distributed species sampling sequences

Bassetti, Federico and Crimaldi, Irene and Leisen, Fabrizio Conditionally identically distributed species sampling sequences. Advances in applied probability, 42 (2). pp. 433-459. ISSN 0001-8678 (2010)

Full text not available from this repository.


In this paper the theory of species sampling sequences is linked to the theory of conditionally identically distributed sequences in order to enlarge the set of species sampling sequences which are mathematically tractable. The conditional identity in distribution (see Berti, Pratelli and Rigo (2004)) is a new type of dependence for random variables, which generalizes the well-known notion of exchangeability. In this paper a class of random sequences, called generalized species sampling sequences, is defined and a condition to have conditional identity in distribution is given. Moreover, two types of generalized species sampling sequence that are conditionally identically distributed are introduced and studied: the generalized Poisson-Dirichlet sequence and the generalized Ottawa sequence. Some examples are discussed.

Item Type: Article
Identification Number: 10.1239/aap/1275055237
Uncontrolled Keywords: Conditional identity in distribution; Poisson-Dirichlet sequence; random partition; random probability measure; randomly reinforced urn; species sampling sequence; stable convergence
Subjects: H Social Sciences > HA Statistics
Q Science > QA Mathematics
Research Area: Economics and Institutional Change
Depositing User: Irene Crimaldi
Date Deposited: 31 Oct 2011 11:30
Last Modified: 03 Nov 2011 13:19
URI: http://eprints.imtlucca.it/id/eprint/976

Actions (login required)

Edit Item Edit Item